# SDR UIEA2024070900597

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,302 hours, 21,128 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, O
- Precautionary procedure: C

## Discrepancy

ABNORMAL VIBRATION ON TAKE OFF BEGINNING APPROX AT 110-120 KNOTS. DECIDED TO CONTINUE. TOWER ADVISED DEBRIS FOUND ON RUNWAY. AFTER LANDING CONFIRMED 2 BLOWN TIRES( MX IN WORK WHILE IN AOGD DUE TO #9 AND #10 TIRE FAIL. AOGD ETR: 12JUL24 )
